Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Navier-Stokes/Forchheimer models for filtration through porous media

Autor
Cimolin, F.; Discacciati, M.
Tipus d'activitat
Article en revista
Revista
Applied numerical mathematics
Data de publicació
2013-10
Volum
72
Pàgina inicial
205
Pàgina final
224
DOI
https://doi.org/10.1016/j.apnum.2013.07.001 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/78633 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0168927413000913 Obrir en finestra nova
Resum
Modeling the filtration of incompressible fluids through porous media requires dealing with different types of partial differential equations in the fluid and porous subregions of the computational domain. Such equations must be coupled through physically significant continuity conditions at the interface separating the two subdomains. To avoid the difficulties of this heterogeneous approach, a widely used strategy is to consider the Navier-Stokes equations in the whole domain and to correct the...
Citació
Cimolin, F., Discacciati, M. Navier-Stokes/Forchheimer models for filtration through porous media. "Applied numerical mathematics", Octubre 2013, vol. 72, p. 205-224.
Paraules clau
Darcy law, Finite elements, Forchheimer equation, Navier-Stokes equation, Penalization method, Porous media flows
Grup de recerca
LACÀN - Mètodes Numèrics en Ciències Aplicades i Enginyeria

Participants

  • Cimolin, Flavio  (autor)
  • Discacciati, Marco  (autor)

Arxius